methylisothiazolinone eczema

I strongly suggest that you Google:

methylisothiazolinone eczema

Methylisothiazolinone is a common ingredient in cosmetics, and many other things, as a preservative and recently has been strongly associated in causing severe problems in some people, including eczema.

It may be IN some products, BUT not be listed on the ingredients, so cross check carefully. It can be very bad news for many.

The effects often take a LONG time to go away.

Best of luck,

David

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s